# SDR SIMA0322

- Difficulty date: February 1, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N135MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 135
- Engine: Pwa PW120
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Harness
- Part number: S95404002V805
- Condition: Shorted
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, R
- Precautionary procedure: A

## Discrepancy

TPA - FLT 5244 - AFTER TAKEOFF, THE NR 2 ENGINE FAILED.  OIL PRESSURE WENT TO ZERO PSI, TORQUE GAUGE INDICATED 20 PERCENT.  NO INDICATION OF SEVERE DAMAGE TO THE ENGINE OR AIRFRAME.  RETURNED AIRCRAFT TO TPA WITH NO FURTHER INCIDENTS REPORTED.  MAINTENANCE FOUND WIRING HARNESS AT 410VC SHORTED. WIRING HARNESS WAS REMOVED AND REPLACED IAW ATR MM.  OPERATIONAL CHECK WAS GOOD.  DURING TROUBLE SHOOTING THE FDAU READOUT SHOWED AN OVERTORQUE WAS RECORDED ON NR 2 ENGINE.  PROPELLER WAS REPLACED IAW HS MM.  OVERTORQUED PROCEDURES FOR THE ENGINE WERE FOLLOWED IAW THE PWC MM.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
